Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have hypertension and taking Lozartan for a year now.

I have hypertension and taking Lozartan for a year now. But I feel tired all the time and my Neck and back feels very stiff. Sometimes at night I got acid attacks and felt my stomach is pressing to my chest that give me problems breathing. Please help me
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctors have watched my high BP go up and up for the past 8 years and finally I have been sent to a cardiologist for testing. I got the diagnosis of Malignant Hypertension and they started me on yet another heart medicine (that makes two heart meds and two BP meds daily and I m 57 yrs old.). My BP is still staying around 165/102 most of the time. My 90 yr old neighbor is doing better. It doesn t take much for my BP to spike to well over 200 on the top number. The highest that I recorded was when I went into the hospital feeling horrible and they said it was 225/120. I constantly feel horrible. They have now said that my heart muscle is hardening and not flexible like it needs to be. The more I don t feel good, the more sedentary I become and the more weight I gain. That just starts the cycle again as you can imagine.

doctor1 MD

I am 73 years old going to 74 this November. in these years I was healthy, not taking any medication. This past January I was diagonosed with high blood pressure 178 over. My doctor prescribed me Benezepril .10mg to 20mg. My blood pressure is still high. Then she changed to Nifedipine .60, then changed to Lozartan 100mg. Doc this 3 medication is not working. I am going to see my doctor tomorrow Tuesday. Any recommendation?

doctor1 MD

I m 43 years old female. Since my first pregnancy (10 years ago) I ve got hypertension and still remains. Now I m using Calcium channel blockers (amlodipine). Recently I ve got muscle spasm on my foot and leg mostly under the knee. From time to time I ve got tickles on my eye lid.

Loading Online Doctors....